File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On mean values of random multiplicative functions

TitleOn mean values of random multiplicative functions
Authors
Issue Date2013
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings of the American Mathematical Society, 2013, v. 141, p. 409-420 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185946

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorTenenbaum, Gen_US
dc.contributor.authorWu, Jen_US
dc.date.accessioned2013-08-20T11:47:31Z-
dc.date.available2013-08-20T11:47:31Z-
dc.date.issued2013en_US
dc.identifier.citationProceedings of the American Mathematical Society, 2013, v. 141, p. 409-420en_US
dc.identifier.urihttp://hdl.handle.net/10722/185946-
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsFirst published in [Publication] in [volume and number, or year], published by the American Mathematical Societyen_US
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleOn mean values of random multiplicative functionsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK: yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S0002-9939-2012-11332-2-
dc.identifier.hkuros220069en_US
dc.identifier.volume141en_US
dc.identifier.spage409en_US
dc.identifier.epage420en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats